Hello Everyone! First of all, I would like to say thank you to everyone that is part of this community, is great to use the search field and find so many useful information coming from actual T sufferers and not just "generic blogs with basic T information" Ok a little about myself and my T... I am 28 years old (from Argentina). I have started playing/learning music since I was 14 years old... I play Death/Black Metal <--- yes, extreme "satanic" music All my life I have been in a LOUD environment: insane loud rehearsals, insane loud shows (big events and even worse small underground shows that can be truly loud), non-stop loud music while I work (I am also a programmer, you didn't expect I was living from music in a 3rd world country, right?) In 2011 (cant really remember the month) I started listening a mild non stop ringing (peeee) in both of my ears, from that time I started to take care of my ears, started using ear plugs when rehearsing and going/playing to live shows... I also went to an ENT, he prescribed me Betahistine (and performed me an audiometry), I think I took the Betahistine pills for 1 month and a half...I noticed mild dizziness with no reduction of the T, so i stopped taking them and eventually completely forgot about my mild T (still was there, but my brain did a great job to ignore it completely). 26th of July - 2013 I went to an underground metal show and didn't take my earplugs (I know! very stupid mistake!) I just used cotton, the gig lasted 6 hours... The day after I had crazy ringing and a new white noise/tv signal in both of my ears...I thought that a day or 2 after the show, the ringing would go back to it's normal mild state...but nope...this has now become my new T level/sounds. A week after the loud exposure, I went to a new ENT, she prescribed me the drug that T sufferers use in Europe or France, to be exact. Vastarel (15mg twice per day) along with Meprednisone (Meprednisone is almost the same as Prednisone (good when you take it after the T arises, the sooner the better), Meprednisone is only available in Argentina and (IN THEORY) is better for T sufferers than Prednisone ofter prescribed in the rest of the world...) I had to take the Meprednisone only 1 week, reducing the dose every 2 days... Did everything "by the book" and nothing at all happened... and even felt that the T was getting worst, so I also stopped taking the Vastarel. I am currently taking once per day, 150 mg of effervescent Magnesium (Swiss tablets that are luckily still sold in my country, that has pretty much all importation blocked due to the laws of the current corrupt government) The last ENT I went (the one that prescribed me the Vastarel drug) told me that Bethaistine and Vastarel are the only drugs that can do something about tinnitus... So thanks to this forum and other websites I decided to go for natural medications... I have been doing A LOT of research and decided the following: A friend from the USA is coming to Argentina this week, he's bringing me B12 Methylcobalamin tablets of 5mg and 1 mg (not sold here). I will start with 5mg per day and then 1 mg daily as a maintenance dose + planning to combine it with 3 mg of melatonin at bedtime. Don't know really if I should combine the Magnesium with those other 2... I have read really good things about these 2 natural medicines on T. (I will post in the future, if this combination worked out for me or not...) Good things: I had 2 Audiometry's both times I went to the ENT in 2011 & 2013...I have no apparent hear loss for now..., only T! Other NOT common symptoms I have, but with the difference that appear sporadically and not ALWAYS: Sometimes my ears feel like with pressure or fullness. Very few times in the year, when I wake up in the middle of the night, my ears really hurt, try hard to fall asleep again and in the morning when I wake up, the pain is gone. When I go run/exercise (often when I start running) I hear soft clicks coming from my ears OR head, can't really tell...after a few seconds it stops. Ok...this has been a very long introduction! sorry for that! so basically I have T from repetitive loud noise exposure. If you are a musician and/or work in a very loud environment, ALWAYS no matter what...use ear protection, I had a constant T mild warning for 2 years, made a new mistake and now my T is a lot worst! don't do the same mistake!